# SDR CALA9901097

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AND LT AFT LAV FLOORBEAM CORRODED ON NUT PLATE HOLES AT STA 1016, RBL 0 TO RBL 50 AND LBL 0 TO LBL 40.  REPAIRED IAW ECRA 5310-03906.
